HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Unfoldings of codimension one complex analytic foliation singularities

Files in This Item:
pre173.pdf2.16 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83317

Title: Unfoldings of codimension one complex analytic foliation singularities
Authors: Suwa, Tatsuo Browse this author
Issue Date: Dec-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 173
Start Page: 1
End Page: 49
Abstract: We discuss the unfolding and determinacy theories for codimension one complex analytic foliation germs. The first order unfoldings of such a germ are clas­sified and the versality theorem which asserts that an infinitesimally versa] unfolding is versa] is stated together with a proof and various applications. Some types of finite determinacy results are also explained.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68919
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University